# SDR 2006UALA02427

- Difficulty date: December 23, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 53,988 hours, 20,257 cycles
- Engine: Pwa PW2037
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED STAB TRIM DURING CLIMBOUT.  NOSE DOWN TRIM WAS FELT.  SAM HAD NO FAULT BALLS LATCHED.  DETERMINED THE PROBLEM TO LEFT SAM.  REPLACED LEFT SAM STABILIZER-TRIM /AILERON LOCKOUT UNIT.
